Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 5:46 PM CDT for Morgan County, Scott County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 5:46 PM CDT (22:46 UTC)
- Expired
- Apr 19, 2011, 6:19 PM CDT
- In force
- 33 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
469
WUUS53 KILX 192246
SVRILX
ILC137-171-192330-
/O.NEW.KILX.SV.W.0040.110419T2246Z-110419T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 630 PM CDT.
* AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINCHESTER TO MANCHESTER TO
WHITE HALL...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MURRAYVILLE...WOODSON...FRANKLIN...ALEXANDER...LAKE JACKSONVILLE
AND NORTONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 59 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.
LAT...LON 3966 9043 3974 9000 3954 8994 3952 9037
TIME...MOT...LOC 2246Z 259DEG 26KT 3965 9038 3954 9031
3943 9037
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
483
WWUS53 KILX 192308
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT TUE APR 19 2011
ILC171-192318-
/O.CAN.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
SCOTT IL-
608 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2308Z 248DEG 12KT 3968 9018 3962 9004
3953 9007
$$
ILC137-192330-
/O.CON.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
MORGAN IL-
608 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORGAN COUNTY UNTIL 630 PM CDT...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JACKSONVILLE TO FRANKLIN TO 6
MILES SOUTH OF FRANKLIN...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2308Z 248DEG 12KT 3968 9018 3962 9004
3953 9007
WIND...HAIL 60MPH 1.50IN
$$
CHURCHILL808
WWUS53 KILX 192319
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
619 PM CDT TUE APR 19 2011
ILC137-192329-
/O.CAN.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
MORGAN IL-
619 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2319Z 248DEG 12KT 3969 9014 3963 9000
3954 9003
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:00 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 19, 3:00 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 300 PM CDT TUE APR 19 2011 ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS. SHORT TERM...TONIGHT THROUGH FRIDAY LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR. ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE. NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57 AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY. MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE. WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO THE MIDDLE 70S ACROSS THE E/SE CWA. LONG TERM...SATURDAY THROUGH TUESDAY STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS. BARNES && .AVIATION... ISSUED 104 PM CDT TUE APR 19 2011 SPI...DEC AND CMI WILL SEE THE WARM FRONT LIFT OVER THE SITES IN NEXT COUPLE OF HOURS. PIA AND BMI SHOULD REMAIN NORTH OF THE FRONT THROUGH THE AFTERNOON. SPI...DEC AND CMI SHOULD SEE SOME SCATTERED CLOUD COVER THIS AFTERNOON WITH THE WARM FRONT BUT THEN THUNDERSTORMS WILL DEVELOP WEST OF THE AREA OR NEW THE WARM FRONT TO THE WEST AND MOVE TO THE EAST INTO THE AREA. HAVE TIMED PCPN INTO EACH SITE FOR A 3HR PERIOD AROUND 00Z. ONCE PCPN HAS ENDED...WINDS WILL BECOME NORTHWESTERLY AS THE LOW MOVES BY AND LOW CLOUDS BELOW 1KFT WILL RETURN. THIS CLOUD HEIGHT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND THEN IMPROVE TOMORROW MORNING. PIA AND BMI WILL SEE RAIN BEGIN LATER THIS AFTERNOON AS WELL BUT UNSURE ON AMOUNT OF THUNDERSTORMS IN THEIR AREA...SO WENT WITH VCTS FOR THOSE TWO SITES FOR SEVERAL HOURS. THEN LOWER CLOUDS WITH WINDS OUT OF NORTHWEST WILL CONTINUE DURING EVENING AND OVERNIGHT HOURS. CLOUD COVER HEIGHT COULD IMPROVE SOMEWHAT DURING THE MORNING AS WELL. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CDT TUE APR 19 2011 ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG AND EAST OF I-55. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 19, 5:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL WINCHESTER 39.63N 90.46W
04/19/2011 M0.50 INCH SCOTT IL CO-OP OBSERVER
&&
LAUFENBERGLocal storm report, Apr 19, 5:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 5 S JACKSONVILLE 39.66N 90.23W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, Apr 19, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL LYNNVILLE 39.69N 90.35W
04/19/2011 M0.88 INCH MORGAN IL LAW ENFORCEMENT
&&
LAUFENBERGLocal storm report, Apr 19, 5:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 S WAVERLY 39.53N 89.95W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:00 AM CDT | Special Weather Statement | ILX | Menard, Morgan, Sangamon, Scott | 90 min |
| Apr 19, 5:11 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 64 min |
| Apr 19, 5:20 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Apr 19, 8:05 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 40 min |
| Apr 19, 8:42 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 27 min |
| Apr 19, 8:45 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 45 min |
| Apr 19, 9:08 AM CDT | Special Weather Statement | ILX | Jasper | 52 min |
| Apr 19, 9:20 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Shelby | 40 min |
| Apr 19, 9:28 AM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Effingham, Shelby | 4 hr |
| Apr 19, 9:48 AM CDT | Special Weather Statement | ILX | Edgar | 42 min |
| Apr 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Edgar | 3 hr |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Fulton, Mason | 84 days |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 86 days |
| Apr 19, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 38 min |
| Apr 19, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Apr 19, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 50 min |
| Apr 19, 5:47 PM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Apr 19, 5:54 PM CDT | Special Weather Statement | ILX | Knox, Stark | 51 min |
| Apr 19, 6:01 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 34 min |
| Apr 19, 6:12 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 36 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria | 31 min |
| Apr 19, 6:22 PM CDT | Tornado Warning | ILX | Christian | 25 min |
| Apr 19, 6:29 PM CDT | Tornado Warning | ILX | Christian, Shelby | 46 min |
| Apr 19, 6:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 32 min |
| Apr 19, 6:45 PM CDT | Tornado Warning | ILX | Christian | 21 min |
| Apr 19, 6:52 PM CDT | Tornado Warning | ILX | Shelby | 38 min |
| Apr 19, 6:54 PM CDT | Tornado Warning | ILX | Macon, Piatt | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.